Alert archive / South Dakota / Tornado Warnings in 2009
Tornado Warning 15, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at Jun 16, 2009, 3:05 PM CDT for Hand County, South Dakota. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2009, 3:05 PM CDT (20:05 UTC)
- Expired
- Jun 16, 2009, 4:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
County Hand County, SD
The radar
The Aberdeen radar (KABR), 119 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 3:05 PM CDT | HAIL 0.75 | 12 Sw Wessington, SD | |
| Jun 16, 3:30 PM CDT | HAIL 1.75 | 8 Sw Wessington, SD | |
| Jun 16, 3:40 PM CDT | HAIL 2 | 10 S Vayland, SD | |
| Jun 16, 3:45 PM CDT | FUNNEL CLOUD | 10 S Vayland, SD | EYEWITNESS COULD NOT CONFIRM IF FUNNEL REACHED THE GROUND. QUARTER SIZED HAIL COVERED THE GROUND AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 2:05 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.1 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 416 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KABR 162005
TORABR
SDC059-162100-
/O.NEW.KABR.TO.W.0015.090616T2005Z-090616T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
305 PM CDT TUE JUN 16 2009
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL HAND COUNTY IN CENTRAL SOUTH DAKOTA...
* UNTIL 400 PM CDT
* AT 304 PM CDT...DOPPLER RADAR INDICATED A TORNADO. THIS TORNADO WAS
LOCATED 9 MILES SOUTH OF VAYLAND...MOVING NORTHEAST AT 15 MPH.
* THIS TORNADO WILL BE NEAR...
VAYLAND AROUND 340 PM CDT...
THIS WARNING INCLUDES HIGHWAY 14 BETWEEN MILE MARKERS 307 AND 316.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
&&
LAT...LON 4437 9898 4458 9883 4453 9869 4442 9869
4430 9881
TIME...MOT...LOC 2005Z 213DEG 13KT 4437 9886
$$
FOWLE2 follow-up statements
000
WWUS53 KABR 162021
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
321 PM CDT TUE JUN 16 2009
SDC059-162100-
/O.CON.KABR.TO.W.0015.000000T0000Z-090616T2100Z/
HAND SD-
321 PM CDT TUE JUN 16 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR EAST
CENTRAL HAND COUNTY...
AT 318 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS
TORNADO WAS LOCATED 9 MILES SOUTH OF VAYLAND...MOVING NORTHEAST AT 10
MPH.
THIS TORNADO WILL BE NEAR...
VAYLAND AROUND 350 PM CDT...
LOCAL LAW ENFORECEMENT REPORTED LOW LEVEL ROTATION 3 MILES SOUTHWEST
OF WESSINGTON. IN ADDITION...HAIL UP TO THE SIZE OF QUARTERS HAS
BEEN REPORTED 12 MILES SOUTHWEST OF WESSINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION THE SAFEST PLACE TO BE DURING A
TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF
STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE
LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS
A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTHEASTERN SOUTH DAKOTA.
&&
LAT...LON 4437 9898 4458 9883 4453 9869 4442 9869
4430 9881
TIME...MOT...LOC 2019Z 235DEG 11KT 4437 9884
$$
FOWLE000
WWUS53 KABR 162033
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
333 PM CDT TUE JUN 16 2009
SDC059-162100-
/O.CON.KABR.TO.W.0015.000000T0000Z-090616T2100Z/
HAND SD-
333 PM CDT TUE JUN 16 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR EAST
CENTRAL HAND COUNTY...
AT 331 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS
TORNADO WAS LOCATED OVER SOUTHEASTERN HAND COUNTY...MOVING SOUTHEAST
AT 10 MPH.
IN ADDITION TO THE TORNADO...HAIL UP TO GOLFBALLS HAS BEEN
REPORTED 8 MILES SOUTHWEST OF WESSINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS AND POTENTIALLY LIFE THREATNING
SITUATION HEAVY RAIN MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF
YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTHEASTERN SOUTH DAKOTA.
&&
LAT...LON 4437 9898 4446 9888 4450 9869 4442 9869
4430 9881
TIME...MOT...LOC 2032Z 294DEG 11KT 4434 9881
$$
FOWLEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jun 16, 11:05 AM CDT, 4 hours earlier.
Area forecast discussion, Jun 16, 11:05 AM CDT, 4 hours before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1105 AM CDT TUE JUN 16 2009 .UPDATE... NO MAJOR CHANGES MADE TO THE FORECAST THIS MORNING. AREA OF SHOWERS AND THUNDERSTORM CURRENTLY OVER THE NORTH CENTRAL PART OF THE CWA...WITH INDICATIONS OF MORE DEVELOPING TO THE WEST. SO FAR...LIGHTNING AND HEAVY RAIN HAVE BEEN THE MAIN CONCERNS. STILL EXPECT TO SEE MORE DEVELOPMENT THIS AFTERNOON...BUT SEVERE CONCERNS ARE PRETTY MINIMAL. BIGGER CONCERN IS MORE RAIN OVER AREAS THAT HAVE RECEIVED SIGNIFICANT RAINFALL THE LAST COUPLE OF DAYS. WILL CONTINUE TO MONITOR FOR POSSIBLE FLOOD HEADLINES. && .PREV DISCUSSION... .SHORT TERM...TODAY THROUGH THURSDAY PRECIPITATION CHANCES THROUGHOUT THE SHORT RANGE IS THE MAIN FORECAST CHALLENGE. A DRY LINE IS CURRENTLY MOVING ACROSS WESTERN SOUTH DAKOTA WITH SOME PRE-FRONTAL SCATTERED SHOWERS AND THUNDERSTORM MOVING NORTHEAST. DEW POINTS BEHIND THE DRY LINE ARE SHOWN TO BE IN THE UPPER 40S TO THE LOWER 50S. AMPLE MOISTURE ACROSS MOST OF THE CWA WILL RESULT IN ADDITIONAL THUNDERSTORM DEVELOP THROUGH AT LEAST LATE MORNING. USED THE 4KM WRF WITH REGARDS TO THE PLACEMENT OF THE BEST CHANCE FOR PRECIPITATION. LATER THIS AFTERNOON...BOUNDARY LAYER DEW POINTS IN THE EASTERN HALF OF THE CWA INCREASE TO THE MID 60S. HOWEVER THE BEST SHEAR AND CAPE VALUES ARE SOUTHEAST OF THE CWA. IN THE SW CWA...MID LEVEL LAPSE RATES REACH TO PLUS 8C LATER THIS EVENING...WITH DIURNALLY DRIVEN THUNDERSTORMS POSSIBLE. LATE TONIGHT THROUGH WEDNESDAY MORNING LOOKS TO BE THE ONLY DRY PERIOD...OR AT LEAST UNTIL THE NEXT MODEL RUN COMES IN. BEYOND WEDNESDAY AFTERNOON...MODELS INDICATED SEVERAL HARD TO TIME SHORT WAVES WILL MOVE ACROSS THE AREA. AT THIS TIME...THE EASTERN CWA LOOKS TO BE THE BEST LOCATION TO SEE THUNDERSTORMS. TEMPERATURES THROUGHOUT THE SHORT TERM WILL BE WITHIN A FEW DEGREES OF CLIMO. .LONG TERM...THURSDAY EVENING THROUGH SUNDAY EVENING THE LONG TERM PERIOD STARTS OUT WITH AN UPPER LEVEL SHORT WAVE TROUGH SWEEPING ACROSS THE REGION FRIDAY. CHANCES OF SHOWERS AND THUNDERSTORMS EXIST WITH THIS FEATURE...ESPECIALLY FOR THE NORTHEAST FA WHERE INSTABILITY IS THE GREATEST. THE PATTERN MAKES A QUICK TRANSITION TO AN UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE ON SATURDAY WHICH WILL RESULT IN BRIEF DRY PERIOD. SATURDAY ALSO APPEARS TO BE THE WARMEST DAY OF THE LONG TERM PERIOD WITH MODELS INDICATING 850 TEMPERATURES IN THE LOW 20S. LATE SUNDAY INTO EARLY MONDAY ANOTHER SHORT WAVE AND SURFACE LOW PRESSURE SYSTEM DEVELOPS AND BRINGS YET ANOTHER CHANCE OF PRECIPITATION. && .AVIATION... MVFR CIGS COVER MUCH OF THE REGION THIS MORNING...WITH LINGERING SHOWERS AND THUNDERSTORMS NEAR KABR. VSBYS MAY BE REDUCED TO 3-5 MI IN BR. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WHICH COULD RESULT IN BRIEF MVFR/IFR CONDITIONS. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...PARKIN SHORT TERM...SD LONG TERM...KRAMLICH AVIATION...KRAMLICH WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 16, 4:34 AM CDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 434 AM CDT TUE JUN 16 2009 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-170945- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 434 AM CDT TUE JUN 16 2009 /334 AM MDT TUE JUN 16 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING...WITH THE MAIN THREAT BEING LOCALLY HEAVY RAINFALL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON WITH THE MAIN THREAT BEING LARGE HAIL AND LOCALLY HEAVY RAINFALL. THE BEST LOCATIONS FOR STRONG TO SEVERE THUNDERSTORMS WILL BE FROM EASTERN HAND COUNTY TO SOUTHERN CLARK AND DEUEL COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ACTIVE PATTERN IS EXPECTED THROUGHOUT THE WORK WEEK...WITH NONE OF THE DAYS IN WHICH THUNDERSTORMS ARE FORECAST APPEARS PARTICULARLY FAVORABLE FOR A WIDESPREAD SEVERE WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED DURING THE LATE AFTERNOON HOURS. SD
In the hours before
Special weather statement, Jun 16, 12:42 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1242 PM CDT TUE JUN 16 2009 SDZ003>007-009>011-015>018-170000- CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-WALWORTH-EDMUNDS-DAY- DEWEY-POTTER-FAULK-SPINK- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...BRITTON...MOBRIDGE...IPSWICH...WEBSTER...TIMBER LAKE... GETTYSBURG...FAULKTON...REDFIELD 1242 PM CDT TUE JUN 16 2009 /1142 AM MDT TUE JUN 16 2009/ ...FUNNEL CLOUDS AND WEAK TORNADOES POSSIBLE THIS AFTERNOON... THE COMBINATION OF ABUNDANT LOW LEVEL MOISTURE...AN UPPER LEVEL DISTURBANCE...AND A WEAK FRONT ACROSS THE AREA WILL PRODUCE THE POTENTIAL FOR FUNNEL CLOUDS AND WEAK TORNADOES THIS AFTERNOON AND EVENING. THESE TORNADOES ARE NOT ASSOCIATED WITH SUPERCELL THUNDERSTORMS AND ARE GENERALLY MUCH WEAKER. HOWEVER...THEY CAN GENERATE WINDS IN EXCESS OF 50 MPH...AND PRODUCE MINOR DAMAGE. IF YOU SPOT A TORNADO...TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST WEATHER RELATED UPDATES...INCLUDING POSSIBLE WARNINGS. FOWLE
Local storm report, Jun 16, 1:58 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
158 PM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TORNADO 8 NE GETTYSBURG 45.09N 99.84W
06/16/2009 POTTER SD PUBLIC
&&
TMKLocal storm report, Jun 16, 2:12 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
212 PM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TORNADO 12 N MILLER 44.69N 98.99W
06/16/2009 HAND SD LAW ENFORCEMENT
&&
TMKLocal storm report, Jun 16, 2:18 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
218 PM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL 12 N MILLER 44.69N 98.99W
06/16/2009 E1.00 INCH HAND SD LAW ENFORCEMENT
&&
TMKLocal storm report, Jun 16, 2:25 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
225 PM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 6 W BOWDLE 45.45N 99.78W
06/16/2009 E1.00 INCH WALWORTH SD LAW ENFORCEMENT
&&
TMKLocal storm report, Jun 16, 2:28 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
228 PM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 1 S SENECA 45.05N 99.51W
06/16/2009 E1.75 INCH FAULK SD LAW ENFORCEMENT
&&
TMKThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:00 PM CDT | Flash Flood Warning | ABR | Dewey | 2 hr |
| Jun 15, 7:20 PM CDT | Flash Flood Warning | ABR | Corson | 92 min |
| Jun 15, 7:44 PM CDT | Severe Thunderstorm Warning | ABR | Dewey | 61 min |
| Jun 15, 8:13 PM CDT | Flash Flood Warning | ABR | Dewey | 2 hr |
| Jun 15, 8:29 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Stanley, Sully | 46 min |
| Jun 15, 8:47 PM CDT | Severe Thunderstorm Warning | ABR | Dewey | 13 min |
| Jun 15, 9:04 PM CDT | Areal Flood Warning | ABR | Dewey | 3 hr |
| Jun 15, 9:17 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Hughes, Jones, Stanley, Sully | 43 min |
| Jun 15, 9:22 PM CDT | Special Weather Statement | ABR | Dewey | 38 min |
| Jun 15, 9:46 PM CDT | Tornado Warning | ABR | Stanley | 29 min |
| Jun 15, 10:01 PM CDT | Severe Thunderstorm Warning | ABR | Stanley | 44 min |
| Jun 15, 10:15 PM CDT | Tornado Warning | ABR | Stanley | 30 min |
| Jun 15, 10:26 PM CDT | Tornado Warning | ABR | Stanley | 34 min |
| Jun 15, 10:46 PM CDT | Tornado Warning | ABR | Stanley | 29 min |
| Jun 15, 11:15 PM CDT | Special Weather Statement | ABR | Stanley | 30 min |
| Jun 16, 12:58 AM CDT | Special Weather Statement | ABR | Walworth | 32 min |
| Jun 16, 10:43 AM CDT | Areal Flood Advisory | ABR | Brown, Edmunds | 3 hr |
| Jun 16, 1:13 PM CDT | Areal Flood Advisory | ABR | Marshall | 3 hr |
| Jun 16, 1:30 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson | 30 min |
| Jun 16, 1:32 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 43 min |
| Jun 16, 1:39 PM CDT | Tornado Warning | ABR | Edmunds, Faulk, Potter | 51 min |
| Jun 16, 1:41 PM CDT | Tornado Warning | ABR | Walworth | 49 min |
| Jun 16, 1:42 PM CDT | Tornado Warning | ABR | Hand | 48 min |
| Jun 16, 2:05 PM CDT | Tornado Warning | ABR | Hand | 40 min |
| Jun 16, 2:08 PM CDT | Tornado Warning | ABR | Faulk | 37 min |
| Jun 16, 2:17 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 58 min |
| Jun 16, 2:20 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 40 min |
| Jun 16, 2:27 PM CDT | Tornado Warning | ABR | Hand | 63 min |
| Jun 16, 2:29 PM CDT | Tornado Warning | ABR | Faulk | 46 min |
| Jun 16, 2:40 PM CDT | Flash Flood Warning | ABR | Brown, Day, Spink | 5 hr |
| Jun 16, 2:58 PM CDT | Severe Thunderstorm Warning | ABR | Hand, Spink | 30 min |
| Jun 16, 3:06 PM CDT | Tornado Warning | ABR | Faulk | 19 min |
| Jun 16, 3:10 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 44 min |
| Jun 16, 3:28 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand | 62 min |
| Jun 16, 3:38 PM CDT | Tornado Warning | ABR | Hand | 52 min |
| Jun 16, 3:48 PM CDT | Tornado Warning | ABR | Hand | 42 min |
| Jun 16, 3:52 PM CDT | Flash Flood Warning | ABR | Brown, Edmunds | 4 hr |
| Jun 16, 3:56 PM CDT | Severe Thunderstorm Warning | ABR | Hand | 49 min |
| Jun 16, 4:21 PM CDT | Tornado Warning | ABR | Hand | 39 min |
| Jun 16, 5:46 PM CDT | Special Weather Statement | ABR | Grant | 29 min |
Nearby
Tornado Warnings in South Dakota, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.